# SDR 06FDEA0894

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- Engine: Ge CF66K
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 979
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY LWR FUSELAGE RT SIDE FOUND MANY DENTS ON SKIN STA 979 LONG 39 TO 42.  REMOVED DENT IAW SRM 53-20-00 FIG 13 SHT 14 NOTE (C) VOL 1 PERFORMED INSP IAW SRM 53-20-00 VOL 1 NO CRACK FOUND BLENDED AND POLISH NICKS IAW SRM 53-20-00 FIG 13 SHT 2B VOL 1 ORIGINAL THK IS .068 INCH RESIDUAL THK IS .066 INCH PERCENTAGE MTL REMOVED IS 2.9 PERCENT.   VERIFIED LIMITS IAW SRM 53-20-00 TAB (A) FIG 13 SHT 2B VOL 1 MTL REMOVED IS WITHIN LIMITS.   FABRICATED AND INSTALLED FINGER DOUBLER REPAIR IAW SRM 53-20-00 FIG 13 SHT 14 VOL 1 FABRICATED PART IAW DETAIL PART TRAVELER N00189 AND SRM 53-20-00 FIG 13 SHT 14 VOL 1.
